On the existence and uniqueness of solutions continuous and bounded on the real axis for nonlinear functional equations
Abstract
For one class of nonlinear functional equations, we establish conditions for the existence and uniqueness of solutions continuous and bounded on the real axis.Downloads
Published
25.03.2000
Issue
Section
Short communications
How to Cite
Pelyukh, G. P. “On the Existence and Uniqueness of Solutions Continuous and Bounded on the Real Axis for Nonlinear Functional Equations”. Ukrains’kyi Matematychnyi Zhurnal, vol. 52, no. 3, Mar. 2000, pp. 416-8, https://umj.imath.kiev.ua/index.php/umj/article/view/4432.